MAUDE Adverse Event Report: ICU Medical, Inc. CADD Solis HPCA Pump; Pump, Infusion, Pca

ICU Medical, Inc. CADD Solis HPCA Pump; Pump, Infusion, Pca
Catalog Number 21-2111-0402-51L
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2026
Type of Reportable Event Malfunction

Brand Name
CADD Solis HPCA Pump
Common Device Name
Pump, Infusion, Pca
Manufacturer (Section D)
ICU Medical, Inc.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
+1(224)706-2300
MDR Report Key50133843
Report Number3012307300-2026-07853
Device Sequence Number5598088
Product Code MEA
UDI-Device Identifier15019517154986
UDI-Public(01)15019517154986(11)150115
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUK
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number21-2111-0402-51L
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/20/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown